# SDR 98ZZZX281

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000102000
- Condition: Failed
- Location: Cockpit
- Component: RT138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL TRANSCEIVER INSTALLATION, CIRCUIT BREAKER TRIPS WHEN TRANSMITTER BUTTON IS KEYED.  REMOVED AND REPLACED.
